# SDR CALA2016102495847

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 68,328 hours, 26,810 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FRAME 68 LOWER STOP LOWER INBD HOLE HAS A CRACK INDICATION AT 6 O'CLOCK AND 12 O'CLOCK POSITION.  REPAIRED IAW SRM 53-41-12 PAR 5.E. FIG 204.
